The Annals of Mathematical Statistics

Some Notes on Exponential Analysis

H. R. Grummann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 3 (1936), 133-144.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732504

Digital Object Identifier
doi:10.1214/aoms/1177732504

Zentralblatt MATH identifier
0015.26405

JSTOR
links.jstor.org

Citation

Grummann, H. R. Some Notes on Exponential Analysis. Ann. Math. Statist. 7 (1936), no. 3, 133--144. doi:10.1214/aoms/1177732504. https://projecteuclid.org/euclid.aoms/1177732504


Export citation